# SDR SWAA2022081837887

- Difficulty date: August 2, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N8324A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35966
- Aircraft time: 32,568 hours, 14,719 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT CRACKED AT BS540 LBL1. / [01] REMOVED AND REPLACED FLOOR SUPPORT ANGLE PER SRM 51-40-02.;[02] REMOVED AND REPLACED FLOOR SUPPORT ANGLE PER SRM 51-40-02. RII INSPECTION C/W.
